# SDR AALA202504045268

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 23,229 hours, 10,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN LIGHT NEXT TO LAVATORY-D MISSING THE SIGN THAT SAYS EXIT. REMOVED AND REPLACED EXIT SIGN LIGHT NEXT TO LAVATORY-D. OPERTIONAL CHECKED GOOD. PER AMM 33-51-01.
